# SDR UPS04842041

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3397 · Light System Wiring
- Part: Panel
- Part number: 11492010885
- Part serial: 46090
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF M277846 LANDING LIGHT INOP, MTC FOUND OVERHEAD LANDING LIGHT PANEL BURNED INTERNALLY AND WIRING SHORTED.  OVERHEAD LIGHTING PANEL REMOVED & PLACED IN 5X STORES.  REPLACED SWITCH 31-58, 51-59 & 51-61 AND ACCOMPANING WIRES TO DISCONNECTED PER SWPM.  CHECKED REMAINING WIRES, ALL OKAY.
